Alert archive / Ohio / Gale Warnings in 2010
Gale Warning 12, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Nov 19, 2010, 3:25 PM EST. It took effect at Nov 19, 2010, 11:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2010, 3:25 PM EST (20:25 UTC)
- In effect from
- Nov 19, 2010, 11:00 PM EST
- Expired
- Nov 20, 2010, 6:28 AM EST
- In force
- 7 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
223 WHUS71 KCLE 192025 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 325 PM EST FRI NOV 19 2010 LEZ146>149-200430- /O.UPG.KCLE.SC.Y.0067.000000T0000Z-101120T2100Z/ /O.NEW.KCLE.GL.W.0012.101120T0400Z-101120T1200Z/ /O.NEW.KCLE.SC.Y.0068.101120T1200Z-101120T2100Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 325 PM EST FRI NOV 19 2010 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 AM TO 4 PM EST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. SOUTH WINDS OF 10 TO 20 KNOTS WILL TURN TO THE WEST AND INCREASE TO 35 KNOT GALES TONIGHT AS A COLD FRONT MOVES ACROSS LAKE ERIE. AS A RESULT...THE WAVES WILL BUILD TO 10 TO 15 FEET TONIGHT. THE GALE FORCE WINDS ARE EXPECTED TO DIMINISH TOWARD MORNING. HOWEVER...THE WIND AND WAVES ARE NOT EXPECTED TO DROP BELOW SMALL CRAFT ADVISORY CRITERIA UNTIL LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-200430- /O.UPG.KCLE.SC.Y.0067.000000T0000Z-101120T1500Z/ /O.NEW.KCLE.GL.W.0012.101120T0400Z-101120T1200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 325 PM EST FRI NOV 19 2010 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. SOUTH WINDS OF 10 TO 20 KNOTS WILL TURN TO THE WEST AND INCREASE TO 35 KNOT GALES TONIGHT AS A COLD FRONT MOVES ACROSS LAKE ERIE. AS A RESULT...WAVES WILL BUILD TO 5 TO 8 FEET TONIGHT. THE GALE FORCE WINDS WILL DIMINISH TOWARD MORNING. THE WIND AND WAVES ARE NOT EXPECTED TO DROP BELOW SMALL CRAFT ADVISORY CRITERIA UNTIL LATE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ061-162>169-200430- /O.NEW.KCLE.GL.W.0012.101120T0400Z-101120T1200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 325 PM EST FRI NOV 19 2010 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST SATURDAY. SOUTH WINDS OF 10 TO 20 KNOTS WILL TURN TO THE WEST AND INCREASE TO 35 KNOT GALES TONIGHT AS A COLD FRONT MOVES ACROSS LAKE ERIE. AS A RESULT...THE WAVES WILL BUILD TO 10 TO 15 FEET TONIGHT. THE GALE FORCE WINDS ARE EXPECTED TO DIMINISH TOWARD MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
3 follow-up statements
358 WHUS71 KCLE 200252 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 952 PM EST FRI NOV 19 2010 LEZ146>149-201100- /O.CON.KCLE.GL.W.0012.101120T0400Z-101120T1200Z/ /O.CON.KCLE.SC.Y.0068.101120T1200Z-101120T2100Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 952 PM EST FRI NOV 19 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM EST SATURDAY. SOUTHWEST WINDS TO 30 KNOTS WILL TURN TO THE WEST AND INCREASE TO 35 KNOT GALES OVERNIGHT AS A COLD FRONT MOVES TO LAKE ERIE. THE GALE FORCE WINDS ARE EXPECTED TO DIMINISH TOWARD MORNING. HOWEVER...THE WIND AND WAVES ARE NOT EXPECTED TO DROP BELOW SMALL CRAFT ADVISORY CRITERIA UNTIL LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-142>145-162>169-201100- /O.CON.KCLE.GL.W.0012.101120T0400Z-101120T1200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 952 PM EST FRI NOV 19 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. SOUTHWEST WINDS TO 30 KNOTS WILL TURN TO THE WEST AND INCREASE TO 35 KNOT GALES OVERNIGHT AS A COLD FRONT MOVES TO LAKE ERIE. THE GALE FORCE WINDS WILL DIMINISH TOWARD MORNING. THE WIND AND WAVES ARE NOT EXPECTED TO DROP BELOW SMALL CRAFT ADVISORY CRITERIA UNTIL LATE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ OUDEMAN
881 WHUS71 KCLE 200904 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 404 AM EST SAT NOV 20 2010 LEZ142>145-201500- /O.CAN.KCLE.GL.W.0012.000000T0000Z-101120T1200Z/ /O.EXB.KCLE.SC.Y.0068.101120T0904Z-101120T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 404 AM EST SAT NOV 20 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. WEST WINDS OF 10 TO 20 KNOTS AND 3 TO 5 FOOT WAVES WILL DECREASE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ162>165-201015- /O.CAN.KCLE.GL.W.0012.000000T0000Z-101120T1200Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 404 AM EST SAT NOV 20 2010 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS HAVE DROPPED BELOW GALE FORCE. $$ LEZ146>149-201715- /O.CON.KCLE.GL.W.0012.000000T0000Z-101120T1200Z/ /O.CON.KCLE.SC.Y.0068.101120T1200Z-101120T2100Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 404 AM EST SAT NOV 20 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THIS AFTERNOON. THE GALE FORCE WINDS WILL DECREASE QUICKLY EARLY THIS MORNING AND THE WINDS AND WAVES WILL BE AT SMALL CRAFT ADVISORY CRITERIA AND THEN DROP BELOW CRITERIA BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-166>169-201200- /O.CON.KCLE.GL.W.0012.000000T0000Z-101120T1200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 404 AM EST SAT NOV 20 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. THE GALE FORCE WINDS WILL END BY DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ KIELTYKA
162 WHUS71 KCLE 201128 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 628 AM EST SAT NOV 20 2010 LEZ146>149-201930- /O.CAN.KCLE.GL.W.0012.000000T0000Z-101120T1200Z/ /O.CON.KCLE.SC.Y.0068.101120T1200Z-101120T2100Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 628 AM EST SAT NOV 20 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. WEST WINDS OF 15 TO 25 KNOTS AND WAVES OF 5 TO 7 FEET WILL SUBSIDE BELOW SMALL CRAFT ADVISORY CRITERIA BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-166>169-201230- /O.CAN.KCLE.GL.W.0012.000000T0000Z-101120T1200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 628 AM EST SAT NOV 20 2010 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS HAVE DROPPED BELOW GALE FORCE. $$ LEZ142>145-201500- /O.CON.KCLE.SC.Y.0068.000000T0000Z-101120T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 628 AM EST SAT NOV 20 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. WEST WINDS OF 15 TO 20 KNOTS AND 3 TO 5 FOOT WAVES WILL DECREASE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ KIELTYKA
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Nov 19, 3:05 PM EST, 20 minutes earlier.
Area forecast discussion, Nov 19, 3:05 PM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
305 PM EST FRI NOV 19 2010
.SYNOPSIS...
HIGH PRESSURE FROM THE LOWER OHIO VALLEY TO THE CENTRAL GREAT
LAKES WILL MOVE EAST ACROSS THE AREA TODAY. A WEAK COLD FRONT
WILL SAG SOUTH ACROSS THE REGION LATE TONIGHT AND EARLY ON
SATURDAY. THE FRONT WILL MOVE BACK NORTH AS A WARM FRONT ON
SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A FEW RAIN/SNOW SHOWERS WERE LINGERING OVER EXTREME NE OH AND NW
PA EARLY THIS MORNING. THE NW FLOW ACROSS THE LAKE WILL BACK TO
THE SOUTHWEST THIS MORNING ENDING THE THREAT OF ANY PRECIP BY MID
MORNING. WILL ONLY CARRY SLIGHT CHANCE POPS FOR THAT AREA EARLY THIS
MORNING. OTHERWISE CLEARING SKIES SPREAD INTO FAR WESTERN AREAS
OVERNIGHT...AND IT SHOULD SPREAD INTO EASTERN AREAS LATER THIS
MORNING AS THE HIGH PRESSURE RIDGE SLIDES ACROSS THE AREAS. EXPECT
HIGH CLOUDS TO SPREAD BACK IN DURING THE DAY SO WILL KEEP SKIES
PARTLY CLOUDY. HIGH TEMPERATURES IN THE LOWER 40S FAR EASTERN
INLAND AREAS TO THE MID AND UPPER 40S ELSEWHERE.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
WEAK COLD FRONT MOVES THROUGH LATE TONIGHT AND SATURDAY MORNING.
LIMITED MOISTURE SO I DON'T THINK WILL SEE ANY SHOWERS WITH THE
FRONT. WEAK NW FLOW BEHIND FRONT BUT THE AIR ALOFT IS NOT THAT
COLD SO I DON'T THINK WE'LL SEE ANY LAKE ENHANCED SHOWERS AFTER THE
FRONT MOVES THROUGH. FRONT MOVES BACK NORTH AS A WARM FRONT SUNDAY
AND EXPECT PRECIP TO STAY TO THE WEST AND NORTHWEST OF THE AREA.
START TO INCREASE POPS TO CHANCE SUNDAY NIGHT AND MONDAY WITH COLD
FRONT APPROACHING. BOTH 00Z GFS AND ECMWF BRING THE FRONT THROUGH
MONDAY NIGHT BUT DIFFER ON THE STRENGTH AND PATH OF THE MAIN LOW.
FOR NOW CONTINUED WITH PREVIOUS FORECAST WITH LIKELY RAIN SHOWERS
MONDAY NIGHT AND EARLY TUESDAY AS THE FRONT MOVES
THROUGH...TAPERING THE SHOWERS OFF IN THE AFTERNOON. TEMPERATURES
AVERAGING NEAR OR BELOW NORMAL TONIGHT INTO SATURDAY SHOULD THEN
RUN NEAR OR ABOVE NORMAL THROUGH THE REST OF THE PERIOD.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
LATEST LONG RANGE MODELS RELATIVELY CLOSE TO PREVIOUS RUNS SO
WILL NOT BE MAKING TOO MANY CHANGES TO THIS FORECAST PACKAGE.
IT APPEARS COLD FRONT SLIDES THROUGH THE AREA ON TUESDAY USHERING IN
SOME COOLER TEMPERATURES TO THE FORECAST AREA. FRONT LIFTS BACK
NORTH TOWARD THE AREA AS A WARM FRONT AND A LOW PRESSURE SYSTEM IS
PROGGED TO MOVE NORTHEAST ALONG THE BOUNDARY THROUGH NORTHERN OHIO
AND NORTHWEST PENNSYLVANIA BY THURSDAY MORNING.
SHARPLY COLDER AIR IS PROGGED TO MOVE SOUTHEAST INTO THE FORECAST
AREA THURSDAY AFTERNOON IN THE WAKE OF THE LOW PRESSURE SYSTEM. SO
FAR WEATHER PATTERN IS SHAPING UP TO DEVELOP THE FIRST GOOD LAKE
EFFECT SNOW EVENT OF THE SEASON. FLOW BECOMES ALIGNED FOR THE LAKES
WITH THE COLD AIR ADVECTION EXPECTED TO TAKE PLACE THURSDAY NIGHT
INTO FRIDAY NIGHT. POTENTIAL EXISTS FOR SOME GOOD ACCUMULATIONS BY
END OF THE WEEK...ESPECIALLY EAST.
TEMPERATURES WILL LIKELY BE MAXED OUT ON THURSDAY MORNING WITH
FALLING TEMPERATURES THROUGH THE DAY. ONLY MADE SOME MINOR TWEAKS TO
TEMPERATURES THROUGH THE PERIOD DUE TO LITTLE CHANGE IN THE MODEL
GUIDANCE FROM RUN TO RUN.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
STRATOCUMULUS DECK OF CLOUDS AT 2500 FEET CONTINUES TO STREAM
NORTHEAST TOWARD THE FORECAST AREA THIS AFTERNOON. CLOUDS WILL
MOVE INTO THE REGION THIS AFTERNOON AND LINGER INTO THE EVENING.
THERE MAY BE A BREAK IN THE LOWER CLOUD DECK LATER THIS EVENING
OVER THE WEST BEFORE THE COLD FRONT APPROACHES. COLD FRONT WILL
BRING A RETURN BACK TO THE LOWER CEILINGS LATER TONIGHT INTO
TOMORROW. I ADDED A MENTION OF A TEMPO RAIN SHOWER FOR TOMORROW
MORNING FOR AN OCCASIONAL SPRINKLE IN THE EAST DUE TO POSSIBLE
LAKE ENHANCEMENT.
WINDS WILL DIMINISH TONIGHT AFTER SUNSET AND THEN BECOME LIGHTER
YET TOWARD MORNING AHEAD OF THE COLD FRONT. NORTHWEST FLOW
DEVELOPS IN THE EAST LEADING TO POTENTIAL LAKE ENHANCEMENT CLOUDS.
.OUTLOOK...NON VFR POSSIBLE FOR PERIODS FROM LATE SUNDAY INTO
TUESDAY.
&&
.MARINE...
COLD FRONT PUSHES SOUTH OF THE LAKE TONIGHT AND STALLS. GALE
WARNINGS WILL BE HOISTED FOR A SHORT PERIOD TONIGHT AS WINDS
INCREASE TO 35 KNOTS OVER THE LAKE JUST BEHIND THE COLD FRONT. WINDS
DIMINISH TOWARD MORNING AND WILL CONTINUE WITH A SMALL CRAFT
ADVISORY UNTIL SATURDAY MORNING ON THE WESTERN BASIN...AND SATURDAY
AFTERNOON FOR THE EASTERN PORTIONS OF THE LAKE. EASTERLY FLOW IS
EXPECTED BY DAYBREAK SUNDAY AS FRONT FIRST STALLS...THEN LIFTS NORTH
AS A WARM FRONT. WINDS TURN TO THE SOUTHWEST MONDAY AHEAD OF NEXT
FRONT. MODELS IN REASONABLE AGREEMENT PUSHING NEXT COLD FRONT ACROSS
THE LAKE TUESDAY. SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR
SOMETIME TUESDAY. WEDNESDAY IN QUESTION. MODELS MOVE A LOW PRESSURE
SYSTEM ACROSS THE OHIO VALLEY WEDNESDAY...BUT THEY ARE NOT NOT IN
GOOD AGREEMENT ON THE TRACK AND TIMING OF THE LOW. THE ECMWF MOVES
THE LOW ACROSS CENTRAL OHIO...WHILE THE GFS IS SLOWER AND MUCH
FURTHER SOUTH.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING FROM 11 PM THIS EVENING TO 7 AM EST SATURDAY FOR
LEZ061-142>149-162>169.
SMALL CRAFT ADVISORY FROM 7 AM TO 4 PM EST SATURDAY FOR
LEZ146>149.
&&
SYNOPSIS...GARNET
NEAR TERM...GARNET
SHORT TERM...GARNET
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...DJB/LOMBARDYHazardous weather outlook, Nov 19, 5:35 AM EST, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 535 AM EST FRI NOV 19 2010 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-201045- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 535 AM EST FRI NOV 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 2:15 PM EST | Small Craft Advisory | CLE | 70 min | |
| Nov 19, 3:25 PM EST | Small Craft Advisory | CLE | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.